# SDR SWAA2024102151309

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 24,173 hours, 12,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL INTERIOR AND EXTERIOR L/H EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK AND CHARGER ON THE L/H SIDE CABIN AT SEAT ROW 7/8 AND SEAT ROW 20/21. REPLACED BATTERY PACK AT AFT GALLEY CEILING L/H SIDE PER A.M.M. 33-51-06
